Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 462, NWS Norman, OK

May 29, 20164 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2016, 6:56 PM CDT for 4 counties in Texas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 6:56 PM CDT (23:56 UTC)
Expired
May 29, 2016, 7:45 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Baylor County, TX, Foard County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:15 PM CDTTSTM WND GST 651 S Red Springs, TX
May 29, 7:15 PM CDTHAIL 1.251 S Red Springs, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:53 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

859 
WUUS54 KOUN 292356
SVROUN
TXC023-155-275-487-300045-
/O.NEW.KOUN.SV.W.0462.160529T2356Z-160530T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KNOX COUNTY IN NORTHERN TEXAS...
  BAYLOR COUNTY IN NORTHERN TEXAS...
  SOUTHERN WILBARGER COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 745 PM CDT

* AT 653 PM CDT...A SMALL CLUSTER OF SEVERE THUNDERSTORMS WERE
  LOCATED FROM 5 MILES WEST OF VERA TO 2 MILES NORTH OF RED SPRINGS
  TO 7 MILES SOUTH OF THAILIA.  THE GENERALLY STORM MOTION WAS SOUTH
  AND EAST AT 25 TO 35 MPH. 

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...BENJAMIN...GOREE...LAKE KEMP...MABELLE...RED SPRINGS...VERA...
  RHINELAND...GILLILAND AND BOMARTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3353 9979 3393 9976 3396 9900 3340 9911
      3340 9914
TIME...MOT...LOC 2353Z 292DEG 31KT 3361 9964 

HAIL...1.25IN
WIND...70MPH
 
$$

SIX
2 follow-up statements
978 
WWUS54 KOUN 300020
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SUN MAY 29 2016

TXC023-155-275-487-300045-
/O.CON.KOUN.SV.W.0462.000000T0000Z-160530T0045Z/
KNOX TX-BAYLOR TX-WILBARGER TX-FOARD TX-
720 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN KNOX...BAYLOR...SOUTHERN WILBARGER AND SOUTHEASTERN FOARD
COUNTIES...

AT 717 PM CDT...A DANGEROUS THUNDERSTORM WAS LOCATED FROM NEAR GOREE
TO BOMARTON AND RED SPRINGS.  THIS STORM IS MOVING EAST AROUND
20MPH. THE STRONGEST PART OF THIS STORM WILL TRACK OVER BOMARTON AND
SHOULD STAY JUST SOUTH OF SEYMOUR.  

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...BENJAMIN...GOREE...LAKE KEMP...MABELLE...RED SPRINGS...VERA...
RHINELAND...GILLILAND AND BOMARTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3353 9979 3393 9976 3396 9900 3340 9911
      3340 9914
TIME...MOT...LOC 0017Z 276DEG 19KT 3348 9946 

HAIL...2.50IN
WIND...80MPH
 
$$

SIX
647 
WWUS54 KOUN 300032
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT SUN MAY 29 2016

TXC155-487-300040-
/O.CAN.KOUN.SV.W.0462.000000T0000Z-160530T0045Z/
WILBARGER TX-FOARD TX-
732 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILBARGER AND
SOUTHEASTERN FOARD COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3340 9914 3348 9957 3377 9949 3375 9948
      3382 9948 3381 9903 3340 9911
TIME...MOT...LOC 0030Z 284DEG 24KT 3361 9938 3344 9942 

$$

TXC023-275-300045-
/O.CON.KOUN.SV.W.0462.000000T0000Z-160530T0045Z/
KNOX TX-BAYLOR TX-
732 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL KNOX AND BAYLOR COUNTIES...

AT 730 PM CDT...A VERY DANGEROUS SEVERE THUNDERSTORM EXTENDED FROM
NEAR RED SPRINGS TO 3 MILES NORTH OF MILLERS CREEK
RESERVOIR...MOVING EAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...GOREE...RED SPRINGS...LAKE KEMP...MABELLE AND BOMARTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE
A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3340 9914 3348 9957 3377 9949 3375 9948
      3382 9948 3381 9903 3340 9911
TIME...MOT...LOC 0030Z 284DEG 24KT 3361 9938 3344 9942 

HAIL...2.75IN
WIND...80MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:19 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 29, 5:19 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
519 PM CDT SUN MAY 29 2016

.AVIATION...30/00Z TAF ISSUANCE...
An active aviation period can be expected through tomorrow.
Thunderstorms across the Texas Panhandle will slowly build into
western and southwestern Oklahoma and western north Texas this
evening. Additionally, broken to overcast mid to high ceilings
will continue to build in from the west through the evening and
overnight. Sites impacted from thunderstorms could easily see
drops to MVFR or IFR at times this evening and overnight.

Kurtz

&&

.PREV DISCUSSION... /issued 352 PM CDT SUN MAY 29 2016/

DISCUSSION...
Complex convective forecast continues with little help from any
model consistency or model agreement. Main area for convective
impacts first period will be far western and southwest parts of
Oklahoma and western north Texas as storms over Texas Panhandle
tries to build east and southeast near edge of West Texas
instability axis. Other areas of potential concentration will be
south-central and southeast Oklahoma where slightly better
moisture resides near weak outflow boundary. An outflow boundary
from northern Oklahoma convection will also move slowly south
toward the I-40 corridor of central Oklahoma and could be a focus
for at least isolated thunderstorms. Majority of heavy rain will
likely be west of the body of Oklahoma and western north Texas but
eventual eastward progression of any MCS may affect southwest
Oklahoma and western north Texas tonight. At this point we are
not issuing a flood watch but slow moving storms tonight will
yield the threat for heavy rain.

Wet weather will continue through at least Wednesday before drier
and cooler air filters in behind seasonably strong cold front.
Convection Tuesday and Wednesday associated with this front will
likely yield the greater threat for widespread heavy rain and need
for flood watches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  81  64  81 /  30  40  30  60
Hobart OK         64  83  65  82 /  50  40  40  60
Wichita Falls TX  64  84  66  83 /  60  40  40  50
Gage OK           60  83  62  80 /  40  30  40  70
Ponca City OK     63  81  64  81 /  40  40  30  60
Durant OK         66  84  67  83 /  30  40  20  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

23/04/04
Hazardous weather outlook, May 29, 11:55 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA...
TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A
MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY
THROUGH 2 AM TONIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND
60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW.

DISCUSSION...
WIDELY SCATTERED THUNDERSTORMS ACROSS NORTHWEST OKLAHOMA WILL LIKELY CONTINUE
INTO THE AFTERNOON WITH ADDITIONAL STORMS FORMING SOUTH AND EAST.
MEANWHILE...MORE HUMID AIR OVER NORTH TEXAS WILL SLOWLY MOVE NORTHWARD THIS
AFTERNOON AND EVENING.  THIS MAY RESULT IN WIDELY SCATTERED THUNDERSTORMS OVER
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE AFTERNOON TEMPERATURES WILL WARM
INTO THE MID AND UPPER 80S.

PERHAPS A MORE LIKELY SCENARIO WILL BE FOR STORMS TO FORM ACROSS THE TEXAS
PANHANDLE DURING THE AFTERNOON.  THESE STORMS WILL MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS DURING THE EVENING HOURS.  HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.

.HEAVY RAINFALL..
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER
GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS
SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY
MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL
RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG
TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY.

.HEAVY RAINFALL..
SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE/THOREN

In the hours before

Special weather statement, May 29, 3:16 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CDT SUN MAY 29 2016

OKZ014-292045-
ROGER MILLS OK-
316 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS COUNTY
UNTIL 345 PM CDT...

AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
REYDON...MOVING EAST AT 20 MPH.  THIS STORM HAS WEAKENED SOME OVER
THE PAST 20 MINUTES. HOWEVER A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR WESTERN ROGERS MILLS BY 330 PM.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3565 10000 3567 9984 3542 9985 3542 10000
TIME...MOT...LOC 2012Z 270DEG 17KT 3556 10015

SIX
Special weather statement, May 29, 4:08 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT SUN MAY 29 2016

TXZ084-292145-
FOARD TX-
408 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOARD COUNTY UNTIL
445 PM CDT...

AT 406 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF SWEARINGEN...MOVING NORTH AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3423 10005 3423 10004 3412 9982 3388 9985
      3387 10005
TIME...MOT...LOC 2106Z 176DEG 27KT 3399 10001

SIX
Special weather statement, May 29, 4:45 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SUN MAY 29 2016

TXZ083-084-292215-
HARDEMAN TX-FOARD TX-
445 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF SWEARINGEN...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3423 10005 3424 10004 3424 10001 3423 10001
      3423 10000 3430 10000 3430 9974 3394 9976
      3400 10002 3419 10005
TIME...MOT...LOC 2143Z 180DEG 16KT 3405 9996

SIX
Special weather statement, May 29, 5:14 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT SUN MAY 29 2016

OKZ021-034-292245-
GREER OK-BECKHAM OK-
514 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER AND CENTRAL
BECKHAM COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING
EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 TO 50 MPH...

LAT...LON 3517 9995 3537 9992 3527 9950 3499 9962
TIME...MOT...LOC 2213Z 289DEG 17KT 3524 9984

SIX
Local storm report, May 29, 5:17 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 SW SWEETWATER         35.38N 99.96W
05/29/2016  E1.00 INCH       BECKHAM            OK   PUBLIC

&&

DW
Local storm report, May 29, 6:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 NNW CROWELL           34.02N 99.74W
05/29/2016  E2.50 INCH       FOARD              TX   LAW ENFORCEMENT

            LAW ENFORCEMENT RELAYED REPORTS FROM FACEBOOK... UP TO
            TENNIS BALL SIZED HAIL WITH A LOT OF NICKELS TO QUARTERS
            MIXED IN.

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:50 PM CDTSpecial Weather StatementOUNKnox40 min
May 28, 8:27 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox48 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox49 min
May 28, 9:20 PM CDTSpecial Weather StatementOUNClay25 min
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNClay33 min
May 28, 9:58 PM CDTSpecial Weather StatementOUNArcher, Baylor32 min
May 28, 10:03 PM CDTSpecial Weather StatementOUNClay27 min
May 28, 10:32 PM CDTSpecial Weather StatementOUNArcher28 min
May 28, 10:37 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita38 min
May 28, 11:08 PM CDTSpecial Weather StatementOUNClay37 min
May 28, 11:18 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
May 28, 11:46 PM CDTSpecial Weather StatementOUNClay29 min
May 28, 11:49 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox26 min
May 29, 12:02 AM CDTSpecial Weather StatementOUNArcher28 min
May 29, 12:08 AM CDTSevere Thunderstorm WarningOUNArcher22 min
May 29, 12:27 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor33 min
May 29, 12:30 AM CDTSpecial Weather StatementOUNArcher45 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor50 min
May 29, 1:09 AM CDTAreal Flood AdvisoryOUNArcher, Baylor3 hr
May 29, 1:21 AM CDTFlash Flood WarningOUNArcher, Baylor3 hr
May 29, 1:22 AM CDTSpecial Weather StatementOUNBaylor23 min
May 29, 1:27 AM CDTSpecial Weather StatementOUNBaylor33 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningOUNArcher46 min
May 29, 1:36 AM CDTSpecial Weather StatementOUNArcher24 min
May 29, 1:53 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor37 min
May 29, 2:02 AM CDTSpecial Weather StatementOUNBaylor28 min
May 29, 2:14 AM CDTSpecial Weather StatementOUNArcher31 min
May 29, 4:08 PM CDTSpecial Weather StatementOUNFoard37 min
May 29, 4:45 PM CDTSpecial Weather StatementOUNFoard, Hardeman30 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman43 min
May 29, 5:23 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman52 min
May 29, 5:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
May 29, 5:31 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman44 min
May 29, 5:41 PM CDTSevere Thunderstorm WarningOUNFoard49 min
May 29, 5:49 PM CDTFlash Flood WarningOUNFoard, Hardeman3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger43 min
May 29, 6:30 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox30 min
May 29, 6:48 PM CDTFlash Flood WarningOUNBaylor, Foard, Knox, Wilbarger4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.